Maximum penalized likelihood estimation in semiparametric mark-recapture-recovery models

Michelot T, Langrock R, Kneib T, King R (2015)
Biom. J. 58(1): 222-239.

Journal Article | Published | English

No fulltext has been uploaded

Author
; ; ;
Publishing Year
ISSN
PUB-ID

Cite this

Michelot T, Langrock R, Kneib T, King R. Maximum penalized likelihood estimation in semiparametric mark-recapture-recovery models. Biom. J. 2015;58(1):222-239.
Michelot, T., Langrock, R., Kneib, T., & King, R. (2015). Maximum penalized likelihood estimation in semiparametric mark-recapture-recovery models. Biom. J., 58(1), 222-239.
Michelot, T., Langrock, R., Kneib, T., and King, R. (2015). Maximum penalized likelihood estimation in semiparametric mark-recapture-recovery models. Biom. J. 58, 222-239.
Michelot, T., et al., 2015. Maximum penalized likelihood estimation in semiparametric mark-recapture-recovery models. Biom. J., 58(1), p 222-239.
T. Michelot, et al., “Maximum penalized likelihood estimation in semiparametric mark-recapture-recovery models”, Biom. J., vol. 58, 2015, pp. 222-239.
Michelot, T., Langrock, R., Kneib, T., King, R.: Maximum penalized likelihood estimation in semiparametric mark-recapture-recovery models. Biom. J. 58, 222-239 (2015).
Michelot, Théo, Langrock, Roland, Kneib, Thomas, and King, Ruth. “Maximum penalized likelihood estimation in semiparametric mark-recapture-recovery models”. Biom. J. 58.1 (2015): 222-239.
This data publication is cited in the following publications:
This publication cites the following data publications:

Export

0 Marked Publications

Open Data PUB

Search this title in

Google Scholar